# SDR SIMA20190523001

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 34,504 hours, 29,957 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Leaking
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

3767 DFW-SGF N909 SMOKING BRAKES WHILE LANDING NUMBER 2 BRAKE LEAKING FLUID HE DID NOT DECLARE EMERGENCY BUT CFR FOLLOWED HIM INTO GATE. C/A-RAR #2 BRAKE IAW W/C 32-600-14 OPC AND LEAK CHECK GOOD.
